Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 36, NWS Shreveport, LA

March 24, 20174 parishes in Louisiana; Sabine County, Shelby County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 24, 2017, 10:13 PM CDT for 4 parishes in Louisiana; Sabine County, Shelby County, Texas. It was in force for 47 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 24, 2017, 10:13 PM CDT (03:13 UTC)
Expired
Mar 24, 2017, 11:00 PM CDT
In force
47 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties De Soto Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Sabine Parish, LA, Sabine County, TX, Shelby County, TX

The radar

The Ft Polk radar (KPOE), 65 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 24, 10:15 PM CDTTSTM WND DMGHemphill, TXSEVERAL TREES DOWN IN AND AROUND HEMPHILL.
Mar 24, 11:00 PM CDTTORNADO4 Nnw Provencal, LAAN EF1 TORNADO TOUCHED DOWN ON THE SOUTHWEST SIDE OF HAGEWOOD, JUST WEST OF HIGHWAY 117. ALTHOUGH THE PRIMARY DAMAGE WAS SNAPPED TREES, TWO BUSINESSES AT THE INTERSECTION OF HIGHWAY 117 AND HIGHWAY 6 SUSTAINED SOME DAMAGE. THE FIRST WAS A METAL WAREHOUSE THAT
Mar 24, 11:00 PM CDTTORNADO4 Nnw Provencal, LAAN EF1 TORNADO TOUCHED DOWN ON THE SOUTHWEST SIDE OF HAGEWOOD, JUST WEST OF HIGHWAY 117. ALTHOUGH THE PRIMARY DAMAGE WAS SNAPPED TREES, TWO BUSINESSES AT THE INTERSECTION OF HIGHWAY 117 AND HIGHWAY 6 SUSTAINED SOME DAMAGE. THE FIRST WAS A METAL WAREHOUSE THAT
Mar 24, 11:05 PM CDTTSTM WND DMG3 Wnw Natchitoches, LASEVERAL TREES AND POWER LINES DOWN AS WELL AS SOME STRUCTURES DAMAGED ALONG HIGHWAY 504 AND 8 MILE LOOP.
Mar 24, 11:05 PM CDTTSTM WND DMG4 Nnw Provencal, LASEVERAL TREES AND POWER LINES DOWN AS WELL AS SEVERAL STRUCTURES WITH DAMAGE IN THE HAGEWOOD AREA ALONG HIGHWAY 117.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 24, 9:23 PM CDTTornado WatchSPC6 hr
Mar 24, 7:07 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 3.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2017-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2017-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1519 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
418 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

282 
WUUS54 KSHV 250313
SVRSHV
LAC031-069-081-085-TXC403-419-250400-
/O.NEW.KSHV.SV.W.0036.170325T0313Z-170325T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
1013 PM CDT FRI MAR 24 2017

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Southeastern De Soto Parish in northwestern Louisiana...
  Southeastern Red River Parish in northwestern Louisiana...
  Western Natchitoches Parish in northwestern Louisiana...
  Sabine Parish in northwestern Louisiana...
  Southeastern Shelby County in eastern Texas...
  Sabine County in eastern Texas...

* Until 1100 PM CDT

* At 1013 PM CDT, severe thunderstorms were located along a line
  extending from 11 miles southeast of Logansport to 7 miles
  southwest of Converse to 6 miles north of Milam to near Hemphill,
  moving northeast at 55 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Natchitoches, Milam, Many, Coushatta, Zwolle, Hemphill, Pineland,
  Converse, Allen, Oak Grove, Pleasant Hill, Florien, Provencal,
  Martin, Huxley, Noble, Fisher, Edgefield, Robeline and Powhatan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CDT for northwestern
Louisiana...and eastern Texas.

LAT...LON 3115 9404 3146 9395 3163 9396 3184 9401
      3214 9320 3196 9313 3177 9313 3136 9322
      3136 9339 3128 9344 3128 9353 3124 9356
      3123 9354 3119 9355 3117 9358 3118 9363
TIME...MOT...LOC 0313Z 235DEG 51KT 3183 9388 3170 9380 3154 9378 3126
9388

HAIL...<.75IN
WIND...60MPH
 
$$

15
1 follow-up statement
298 
WWUS54 KSHV 250329
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1029 PM CDT FRI MAR 24 2017

TXC419-250338-
/O.CAN.KSHV.SV.W.0036.000000T0000Z-170325T0400Z/
Shelby TX-
1029 PM CDT FRI MAR 24 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 300 AM CDT for northwestern
Louisiana...and eastern Texas.

LAT...LON 3115 9404 3141 9396 3149 9380 3167 9371
      3190 9384 3214 9320 3196 9313 3177 9313
      3136 9322 3136 9339 3128 9344 3128 9353
      3124 9356 3123 9354 3119 9355 3117 9358
      3118 9363
TIME...MOT...LOC 0328Z 235DEG 51KT 3194 9370 3181 9362 3165 9360 3137
9370

$$

LAC031-069-081-085-TXC403-250400-
/O.CON.KSHV.SV.W.0036.000000T0000Z-170325T0400Z/
De Soto LA-Red River LA-Natchitoches LA-Sabine LA-Sabine TX-
1029 PM CDT FRI MAR 24 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN DE SOTO...SOUTHEASTERN RED RIVER...WESTERN
NATCHITOCHES...SABINE PARISHES IN NORTHWESTERN LOUISIANA AND SABINE
COUNTIES...

At 1029 PM CDT, severe thunderstorms were located along a line 
extending from 6 miles south of Mansfield to near Converse to near 
Zwolle to 8 miles southeast of Milam, moving northeast at 60 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Natchitoches, Milam, Many, Coushatta, Zwolle, Hemphill, Pineland,
Converse, Allen, Oak Grove, Pleasant Hill, Florien, Provencal,
Martin, Noble, Fisher, Edgefield, Robeline, Powhatan and Lake End.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CDT for northwestern
Louisiana...and eastern Texas.

LAT...LON 3115 9404 3141 9396 3149 9380 3167 9371
      3190 9384 3214 9320 3196 9313 3177 9313
      3136 9322 3136 9339 3128 9344 3128 9353
      3124 9356 3123 9354 3119 9355 3117 9358
      3118 9363
TIME...MOT...LOC 0328Z 235DEG 51KT 3194 9370 3181 9362 3165 9360 3137
9370

HAIL...<.75IN
WIND...60MPH
 
$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 9:59 PM CDT, 14 minutes earlier.

Area forecast discussion, Mar 24, 9:59 PM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
959 PM CDT Fri Mar 24 2017

.DISCUSSION...
Have updated the forecast to add the additional severe
thunderstorm watch number 81 for much of Northwest and North
Central Louisiana generally along and North of Interstate 20 and
much of Southwest and South Central Arkansas along and near
and to the East of Interstate 30. Also to include Tornado watch
number 82 which takes in the previous Tornado watch number 80
counties for Deep East Texas and East Texas across Toledo Bend
Country across lower parts of Northwest and North Central
Louisiana. For North Louisiana three parishes are not under a
watch at this time and that being Ouachita, Caldwell, and La
Salle. /06/

&&

.PREV DISCUSSION... /issued 755 PM CDT Fri Mar 24 2017/

DISCUSSION...
Have updated the zones to include the new tornado watch number 80
that will include the 5 counties in lower parts of Northeast
Texas, Cherokee, Angelina, Nacogdoches, San Augustine, Sabine.
/06/

PREV DISCUSSION... /issued 639 PM CDT Fri Mar 24 2017/

AVIATION...
Band of convection across much of ne TX/se OK/sw AR has been
expanding in areal coverage, with this convection possible for
svrl hours at any given location/terminal. Some gradual
intensification of storms with more ltg strike indicators, and
increased potential of storms becmg stg/svr. Some sky clearing can
be expected following passage of storms, with south winds
remaining at least 10 to 15 kts. Cold front bringing west winds
arriving durg mrng, with marginal moisture convergence may occur
near the KMLU for a brief development of convection as the front
passes ovhd around midday Sat. Elsewhere, skc to continue or with
scattered stratocu decks. West winds mainly 10 to 15 kts durg
daytime, diminishing by 26/00z. /VII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  60  76  53  84 /  90  20   0  10
MLU  64  79  53  83 /  90  50  10   0
DEQ  52  71  46  80 /  60  10   0  10
TXK  56  73  51  81 /  80  10   0  10
ELD  60  75  50  81 /  90  30   0  10
TYR  55  74  54  84 /  40   0   0  10
GGG  57  75  53  84 /  70  10   0  10
LFK  60  79  55  85 /  80  10   0  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 1 AM CDT Saturday for ARZ050-051-
     059>061-070>073.

LA...Lake Wind Advisory until 1 AM CDT Saturday for LAZ001>006-
     010>014-017>022.

OK...Lake Wind Advisory until 1 AM CDT Saturday for OKZ077.

TX...Lake Wind Advisory until 1 AM CDT Saturday for TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&

06/07
Hazardous weather outlook, Mar 24, 11:52 AM CDT, 10 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1152 AM CDT Fri Mar 24 2017

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-251700-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1152 AM CDT Fri Mar 24 2017

This Hazardous Weather Outlook is for portions of south central
Arkansas...southwest Arkansas...north central Louisiana...
northwest Louisiana...southeast Oklahoma...east Texas and
northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms will increase across East Texas,
Southeast Oklahoma, Southwest Arkansas and Western Louisiana this
afternoon, ahead of a strong upper level storm system and
associated dryline as they move across Oklahoma and North Texas.
These showers and thunderstorms are expected to intensify this
afternoon and evening as instability increases ahead of this storm
system, with some of these storms possibly becoming severe.
Damaging winds, large hail, isolated tornadoes, and locally heavy
rainfall will be possible, with this threat spreading east into
the remainder of North Louisiana and Southcentral Arkansas this
evening before weakening late. In addition, a tight pressure
gradient ahead of this storm system will result in strong
southerly winds of 15 to 25 mph with gusts to 35 mph areawide
today through this evening. Thus, a Lake Wind Advisory is in
effect areawide before the winds weaken with the passage of these
thunderstorms this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered showers and thunderstorms will diminish Saturday morning
over Northcentral Louisiana as the dryline mixes east across the
area. Warmer and more humid conditions will return Sunday
afternoon and night as southerly winds increase ahead an another
upper level disturbance that will move into the Southern Plains.
Scattered strong to severe thunderstorms will develop Sunday
night over extreme Northeast Texas, Southeast Oklahoma, and
Southwest Arkansas, as instability increases ahead of this
disturbance. Large hail and damaging winds will be possible Sunday
night, with this severe threat diminishing Monday morning.
Additional showers and thunderstorms are expected to develop
Wednesday over much of the region, ahead of another strong upper
level storm system that will approach the region from the west.
Some of these storms again may be severe Wednesday, with damaging
winds, large hail, and isolated tornadoes possible.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, storm spotters, and amateur
radio operators, will be needed this afternoon and evening.

05

In the hours before

Special weather statement, Mar 24, 6:33 PM CDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Shreveport LA
633 PM CDT FRI MAR 24 2017

ARZ060-061-070-071-250015-
Hempstead AR-Lafayette AR-Miller AR-Nevada AR-
633 PM CDT FRI MAR 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HEMPSTEAD...CENTRAL
MILLER...NORTHERN LAFAYETTE AND NEVADA COUNTIES UNTIL 715 PM CDT...

At 631 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fouke, or 14 miles west of Lewisville, moving northeast at 55 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Hope, Prescott, Stamps, Lewisville, Fouke, Emmet, Perrytown, Rosston,
Garland, Willisville, Bodcaw, Genoa, Cale, Patmos, Ferguson, Sutton,
Falcon, Mount Moriah, Hervey and Spirit Lake.

LAT...LON 3366 9311 3364 9311 3313 9378 3331 9400
      3388 9344
TIME...MOT...LOC 2331Z 225DEG 46KT 3332 9381

CN
Special weather statement, Mar 24, 7:24 PM CDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Shreveport LA
724 PM CDT FRI MAR 24 2017

ARZ059-TXZ097-109>112-125-126-136>138-250115-
Little River AR-Upshur TX-Gregg TX-Smith TX-Harrison TX-Cass TX-
Camp TX-Bowie TX-Marion TX-Morris TX-Titus TX-
724 PM CDT FRI MAR 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LITTLE RIVER...EAST
CENTRAL SMITH...CASS...MARION...NORTHWESTERN HARRISON...SOUTHERN
BOWIE...UPSHUR...MORRIS...SOUTHEASTERN TITUS...EASTERN CAMP AND GREGG
COUNTIES UNTIL 815 PM CDT...

At 724 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cason to near Gilmer to near Liberty City.
Movement was northeast at 65 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Longview, Texarkana, Marshall, Kilgore, White Oak, Gladewater,
Atlanta, Gilmer, Ashdown, New Boston, Pittsburg, Hallsville, Nash,
Hooks, Daingerfield, Jefferson, Linden, Hughes Springs, Lone Star and
Naples.

LAT...LON 3267 9508 3317 9492 3379 9413 3378 9407
      3331 9416 3261 9424 3234 9508
TIME...MOT...LOC 0024Z 221DEG 55KT 3308 9477 3271 9488 3248 9502

CN
Special weather statement, Mar 24, 7:27 PM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Shreveport LA
727 PM CDT FRI MAR 24 2017

TXZ136-149-150-250115-
Smith TX-Cherokee TX-Rusk TX-
727 PM CDT FRI MAR 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH...WESTERN RUSK
AND NORTHERN CHEROKEE COUNTIES UNTIL 815 PM CDT...

At 726 PM CDT, Doppler radar was tracking a strong thunderstorm near
Maydelle, or near Rusk. A second strong thunderstorm was located
between New Summerfield and Henderson. Both storms are moving
northeast at 50 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Jacksonville, Henderson, Rusk, Overton, Troup, New London, Arp,
Ponta, Joinerville, Turnertown, New Salem, Minden, Maydelle, New
Summerfield, Mount Enterprise, Gallatin, Reklaw, Concord, Glenfawn
and Brachfield.

A tornado watch remains in effect until midnight CDT for eastern and
northeastern Texas.

LAT...LON 3237 9493 3237 9490 3194 9458 3184 9484
      3185 9493 3180 9496 3167 9528 3171 9531
      3172 9534 3173 9533 3173 9535 3181 9541
      3182 9540 3184 9541
TIME...MOT...LOC 0026Z 229DEG 43KT 3185 9525

CN
Local storm report, Mar 24, 8:37 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
837 PM CDT FRI MAR 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     1 WNW HENDERSON         32.16N 94.81W
03/24/2017                   RUSK               TX   EMERGENCY MNGR

            TREE DOWN BLOCKING FORDALL STREET IN
            HENDERSON.

&&

CP
Local storm report, Mar 24, 9:20 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
920 PM CDT FRI MAR 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     6 SW MARSHALL           32.49N 94.44W
03/24/2017                   HARRISON           TX   FIRE DEPT/RESCUE

            TREES ARE DOWN ACROSS THE ROAD ALONG I-20
            WESTBOUND AT MILE MARKER 612.

&&

CP
Local storm report, Mar 24, 9:23 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
923 PM CDT FRI MAR 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     3 SSE MARSHALL          32.49N 94.33W
03/24/2017                   HARRISON           TX   BROADCAST MEDIA

            OVERTURNED SEMI NEAR SCOTTSVILLE ON
            WESTBOUND I-20.

&&

CP

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 8:02 PM CDTSevere Thunderstorm WarningSHVCaddo43 min
Mar 24, 9:00 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo45 min
Mar 24, 9:32 PM CDTSevere Thunderstorm WarningSHVBossier, Claiborne, Webster43 min
Mar 24, 9:38 PM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine37 min
Mar 24, 10:09 PM CDTTornado WarningSHVDe Soto, Sabine51 min
Mar 24, 10:46 PM CDTTornado WarningSHVBienville, Bossier, De Soto, Red River44 min
Mar 24, 11:00 PM CDTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Natchitoches, Red River, Sabine and 1 more60 min
Mar 24, 11:03 PM CDTTornado WarningSHVNatchitoches, Winn28 min
Mar 24, 11:38 PM CDTAreal Flood AdvisorySHVSabine3 hr
Mar 25, 12:00 AM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Grant, Jackson, Natchitoches, Ouachita and 1 more60 min
Mar 25, 12:03 AM CDTTornado WarningSHVJackson27 min
Mar 24, 7:24 PM CDTSpecial Weather StatementSHVBowie, Camp, Cass, Gregg, Marion, Morris and 1 more51 min
Mar 24, 7:27 PM CDTSpecial Weather StatementSHVCherokee, Rusk48 min
Mar 24, 8:16 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Marion, Panola, Rusk44 min
Mar 24, 8:37 PM CDTTornado WarningSHVHarrison, Marion23 min
Mar 24, 8:55 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, San Augustine65 min
Mar 24, 9:25 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine50 min
Mar 24, 10:32 PM CDTTornado WarningSHVSabine28 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.